# SDR AALA20130416007

- Difficulty date: April 16, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 35,772 hours, 12,140 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT STATION 1420 AND STRINGER 25 LEFT DENTED.  REMOVED LEFT TRANSITION PANEL FROM STATIONS 1410 TO 1530.  CUT OUT DAMAGE AND INSTALLED REPAIR SPLICE AND 2 EACH REPAIR STRINGER CLIPS.
